# SDR SWAA2021032353044

- Difficulty date: March 2, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CGO BAY; AFT FLOOR PNL ATTACH SPLICE; CORRODED AT MARKED FASTENER HOLE; BS 500+6; LBL 9; WL 156. / REMOVED AND REPLACED ON FCB AFT FLOOR PNL ATTACH SPLICE BS 500+6 LBL21 TO BL13. P/N 143A9403 PO #760268 IAW AIPC 53-42-11-04 80641U 15MAR21 AND DWG 143A7500. NOT ALLOWABLE DAMAGE IN THE SRM PARA DO NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLCEMENT IAW SRM 51-10-02 STEP 9C.
